Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Systems, Networks, and Communications
Volume 2008, Article ID 414073, 17 pages
http://dx.doi.org/10.1155/2008/414073
Research Article

Dynamic Retransmission Limit Scheme in MAC Layer for Routing in Multihop Ad hoc Networks

LIA/CERI, University of Avignon, Agroparc, BP 1228, 84911 Avignon Cedex 9, France

Received 27 January 2008; Accepted 20 April 2008

Academic Editor: Tarik Taleb

Copyright © 2008 Ralph El-Khoury and Rachid El-Azouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ralph El-Khoury and Rachid El-Azouzi, “Dynamic Retransmission Limit Scheme in MAC Layer for Routing in Multihop Ad hoc Networks,” Journal of Computer Systems, Networks, and Communications, vol. 2008, Article ID 414073, 17 pages, 2008. https://doi.org/10.1155/2008/414073.